MathSciNet Relay Station
MathSciNet bibliographic data
MR2548914 05C80 (05C40 05C62)
Blackburn, Simon R.; Gerke, Stefanie Connectivity of the uniform random intersection graph. Discrete Math. 309 (2009), no. 16, 5130–5140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement